# SDR UALA2011100505396

- Difficulty date: October 3, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 63,020 hours, 9,122 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 44
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SDU MALFUNCTIONED.   REPLACED SATELLITE DATA UNIT.   OPS CHECKED NORMAL.
